Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Jahrbücher für Nationalökonomie und Statistik

Journal of Economics and Statistics

Editor-in-Chief: Winker, Peter

Ed. by Büttner, Thiess / Riphahn, Regina / Smolny, Werner / Wagner, Joachim


IMPACT FACTOR 2018: 0.200
5-year IMPACT FACTOR: 0.309

CiteScore 2018: 0.50

SCImago Journal Rank (SJR) 2018: 0.154
Source Normalized Impact per Paper (SNIP) 2018: 0.382

Online
ISSN
2366-049X
See all formats and pricing
More options …
Volume 215, Issue 6

Issues

Multiple Gleichgewichte und dezentrale Allokationspolitik / Multiple Equilibria and Decentralized Provision of Local Public Goods

Eine grafisch-numerische Betrachtung / A Grafical and Numerical Investigation

Dr. Peter Gottfried
  • Eberhard-Karls-Universitat Tübingen, Abteilung VWL, insbes. Finanzwissenschaft, Mohlstr. 36, D-72074 Tübingen
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-05-25 | DOI: https://doi.org/10.1515/jbnst-1996-0604

Zusammenfassung

Der Beitrag greift die Frage einer effizienten Allokation von Gütern und Ressourcen in einer Föderation auf. Untersucht wird das Problem der Existenz multipler Gleichgewichte, das in sog. Tiebout-Modellen auftreten kann. Insbesondere wird betrachtet, welche Konsequenz die Existenz multipler Lösungen auf die Handlungen der lokalen Entscheidungsträger eines dezentral organisierten Staates ausübt. Hierbei zeigt sich, daß Ausgangssituationen vorstellbar sind, die einen effizienten regionalen Mitteleinsatz verhindern.

Summary

The paper deals with the problem of multiple efficient solutions in Tiebout-type models. In particular, the consequences of the existence of multiple equilibria on the decisions of local authorities are examined in a decentralized economy. It can be shown that there exist initial situations, which prevent local authorities from reaching an efficient solution in a one-shot game, although the proper instruments are available to them.

About the article

Published Online: 2016-05-25

Published in Print: 1996-12-01


Citation Information: Jahrbücher für Nationalökonomie und Statistik, Volume 215, Issue 6, Pages 688–703, ISSN (Online) 2366-049X, ISSN (Print) 0021-4027, DOI: https://doi.org/10.1515/jbnst-1996-0604.

Export Citation

© 1996 by Lucius & Lucius, Stuttgart.

Comments (0)

Please log in or register to comment.
Log in